Translator Disclaimer
May/June 2020 Existence and multiplicity of positive solutions of a critical Kirchhoff type elliptic problem in dimension four
Daisuke Naimen, Masataka Shibata
Differential Integral Equations 33(5/6): 223-246 (May/June 2020).

Abstract

In this paper, we study a Kirchhoff type elliptic problem, \[ \begin{cases} \displaystyle - \Big ( 1+\alpha \int_{\Omega}|\nabla u|^2dx \Big ) \Delta u =\lambda u^q+u^3,\ u > 0 \text{ in }\Omega,\\ u=0\text{ on }\partial \Omega, \end{cases} \] where $\Omega\subset \mathbb{R}^4$ is a bounded domain with smooth boundary $\partial \Omega$ and we assume $\alpha,\lambda > 0$ and $1\le q < 3$. For $q=1$, we prove the existence of possibly multiple solutions for $\alpha > 0$ and $\lambda\ge \lambda_1$ in suitable intervals, where $\lambda_1 > 0$ is the first eigenvalue of $-\Delta$ on $\Omega$. On the other hand for $q\in (1,3)$, we show the existence of a solution for all small $\alpha > 0$ and all $\lambda > 0$. We establish the results by the method of the Nehari manifold and the concentration compactness analysis for Palais-Smale sequences.

Citation

Download Citation

Daisuke Naimen. Masataka Shibata. "Existence and multiplicity of positive solutions of a critical Kirchhoff type elliptic problem in dimension four." Differential Integral Equations 33 (5/6) 223 - 246, May/June 2020.

Information

Published: May/June 2020
First available in Project Euclid: 16 May 2020

zbMATH: 07217171
MathSciNet: MR4099215

Subjects:
Primary: 35J20, 35J25, 35J62

Rights: Copyright © 2020 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 5/6 • May/June 2020
Back to Top